How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Doctor (other than dermatologist)
Category: Dermatology
Satisfied Customers: 29047
Experience:  MD
23744323
Type Your Dermatology Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

Had arcrilic nails done on 19 of April, a day later started

Customer Question

Had arcrilic nails done on 19 of April, a day later started getting small blisters around the nail and watery ooze started coming out, the following Monday went back and got the nails removed from the place where I got it done. Went hospital and got admitted on the 26 of April had 2 rounds of antibiotics fluids, the hospital sent me home with more antibiotics and pain relief, my fingers where starting to heal but I finished the antibiotic around the 8 th of May and my fingers started getting worse and started blistering up more all over my hands and around the 11 of May pus started to develop under my nails and where I peeled the dead skin off it is red raw, I have been washing my hands in warm water with betadine liquid and ointment 4 times a day, went up to the hospital on the 14of May and the doctor there said to keep doing that and did not give me any more antibiotics or pain relief and just took a swab from under my nails of the pus, I have been getting really bad fevers for the last 3 days and I told that doctor about it and my fingers are throbbing.
JA: How long have you been dealing with the skin issue? Have you noticed any major changes in your overall skin or nails recently?
Customer: Since the 19th of April when I had my Arcrillic nails done
JA: Anything else in your medical history you think the doctor should know?
Customer: No, I'm not allergic to any thing that I know if
Submitted: 2 months ago.
Category: Dermatology
Expert:  Dr Basu replied 2 months ago.

Hi there,
This is Dr Basu, experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.

That is very unfortunate. It is likely you may have resistant bacterial infection. Fungal infection also possible. Hence a wound culture and sensitivity should be considered to choose right antibiotic. Levofloxacine is a good antibiotic. Anti fungal medication also may be required like fluconazole.
Do you have a picture to upload here?
Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the 5th star on top).
Please bookmark my profile for fast, reliable authentic answers!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/